| Catalog Number |
639005550003 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloading.There was 1 event with patient involvement; the patient experienced muscle/tendon damage.